# SDR DHL2001707008

- Difficulty date: June 21, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 38 DEGREES C IN SMF, ANTI-SKID REPEATEDLY RELEASED AS T/O THRUST WAS SET WITH BRAKES ON.  FORWARD MOVEMENT OF ACFT WAS MINIMAL. DID NOT OBSERVE RELEASE LIGHTS (DID NOT LOOK).  ANTI-SKID NORMAL ON LANDING.  ANTI-SKID SYS IS DEFERRED PER MEL32-5, ASSIGNED DMI 6103 -SP32-5 APPLIES-INSPECTED BRAKES AND MLG WIRE HARNESS, RESEATED A/S CONTROL BOX.  PERFORMED A/S TEST PER MM 32-42-0.  ALL CHECK OKAY CLEARED DMI 6103.
